Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some implications of the Euler-Poincaré characteristic for complete intersection manifolds

Authors: Bang-yen Chen and Koichi Ogiue
Journal: Proc. Amer. Math. Soc. 44 (1974), 1-8
MSC: Primary 14M10; Secondary 32J25
MathSciNet review: 0332806
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Studies on relations between Euler-Poincaré characteristic and codimension of a complete intersection manifold in a complex projective space.

References [Enhancements On Off] (What's this?)

  • [1] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Ergebnisse der Mathematik und ihrer Grenzgebiete (N.F.), Heft 9, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956 (German). MR 0082174

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10, 32J25

Retrieve articles in all journals with MSC: 14M10, 32J25

Additional Information

Keywords: Euler-Poincaré characteristic, complete intersection manifold, complex projective space, codimension
Article copyright: © Copyright 1974 American Mathematical Society